# SDR GLBA20090227C

- Difficulty date: February 27, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 25,719 hours, 31,261 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5189 - PILOTS REPORTED THAT AFTER TAKEOFF THE STALL HEAT ANNUNCIATOR ILLUMINATED AND THEY WERE UNABLE TO PRESSURIZE THE AIRCRAFT.  MAINTENANCE INSPECTED AND CLEANED THE LEFT HAND SQUAT SWITCH IAW MM 32-60-05. NO DEFECTS WERE NOTED AND THE OPERATIONAL CHECKS WERE GOOD.
